File(s) under permanent embargo

Reason: This item is currently closed access.

An MPDATA-based solver for compressible flows

journal contribution
posted on 14.06.2010, 16:17 by Piotr K. Smolarkiewicz, Joanna SzmelterJoanna Szmelter
An MPDATA-based solver for compressible flows

History

School

  • Mechanical, Electrical and Manufacturing Engineering

Citation

SMOLARKIEWICZ, P.K. and SZMELTER, J., 2008. An MPDATA-based solver for compressible flows. International Journal for Numerical Methods in Fluids, 56 (8), pp. 1529–1534.

Publisher

© 2007 John Wiley & Sons, Ltd.

Version

NA (Not Applicable or Unknown)

Publication date

2008

Notes

This article is closed access. It was published in the journal, International Journal for Numerical Methods in Fluids [© 2007 John Wiley & Sons, Ltd.] and can be found at: http://dx.doi.org/10.1002/fld.1702

ISSN

0271-2091;1097-0363

Language

en